I would appreciate feedback from others using Humira who have experienced a flu-like reaction to the injections. Does this sound like the reaction you have? Has anyone had it worsen to the point they had to stop Humira or their doctor told them it was dangerous to continue?
My 11 year old son is taking Humira for his CD. He began in August 2007. He had a fairly intense reaction with his 2nd round of injections: nausea, severe fatigue, muscle and joint aches/tenderness, headache, gut cramping, sore throat, runny nose. The symptoms started rougly 4 hours after the injection and lasted for about 3 days. The next several injections he had milder reactions but the same basic symptoms lasting 1-3 days.
I am concerned because his reactions appear to be getting stronger over the past 4 shots. His reaction after his most recent injection 2 weeks ago was as bad as the one he had after the 2nd round of injections but only lasted a day and a half. His abdominal cramping was so severe it woke him from a sound sleep that night. This had never happened before. You would have thought he had a full-blown severe cold if you had seen him the night of his injection. By the 2nd day it was as if he had been magically cured of his cold. He does have ongoing fatigue issues that improve about day 5 after the injection.
Thanks for your feedback.